# SDR KCSA081198

- Difficulty date: March 21, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 73,699 hours, 19,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-1260 LT BODY GEAR UP LOCK SUPPORT HORIZONTAL WEB CRACKED .75 INCH.
